کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
389289 661124 2016 4 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
Generalized uniform fuzzy partition: The solution to Holčapek's open problem
ترجمه فارسی عنوان
پارتیشن فازی یکنواخت تعمیم یافته: راه حلی برای مسئله باز Holčapek
کلمات کلیدی
پارتیشن فازی یکنواخت. تبدیل فازی ؛ تبدیل F
Uniform fuzzy partition; Fuzzy transform; F-transform
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر هوش مصنوعی
چکیده انگلیسی

In this note, we propose a solution to an open problem, which was presented by Mesiar and Stupňanová. We give two counterexamples to show that the hypothesis is not sufficient to get the result and we propose that the sufficient condition of the hypothesis is held by modifying the symmetry condition.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Fuzzy Sets and Systems - Volume 297, 15 August 2016, Pages 141–144
نویسندگان
, , , ,